MathSciNet Relay Station
MathSciNet bibliographic data
MR1468201 (99f:35039) 35J25 (35P05 47F05)
Oleinik, I. M. On the essential self-adjointness of the general second order elliptic operators. Proc. Amer. Math. Soc. 127 (1999), no. 3, 889–900.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement